EconPapers    
Economics at your fingertips  
 

Invariant measures for generalized Langevin equations in conuclear space

Tomasz Bojdecki and Jacek Jakubowski

Stochastic Processes and their Applications, 1999, vol. 84, issue 1, 1-24

Abstract: We investigate existence of an invariant probability measure for the equation in a conuclear space [Phi]', where W is a Wiener process in [Phi]' and generates a semigroup in [Phi]. In the first part of the paper we formulate a sufficient and necessary condition for the existence of an invariant measure and we describe all invariant measures. In the second part we investigate the case and (the fractional Laplacian) for 0

Keywords: Wiener; process; in; conuclear; space; Generalized; Langevin; equation; Generalized; Ornstein-Uhlenbeck; process; Invariant; measure; Fractional; Laplacian; Homogeneous; random; field; Tempered; kernel (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00029-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:84:y:1999:i:1:p:1-24

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:84:y:1999:i:1:p:1-24